# SDR A6WA201040610

- Difficulty date: August 13, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 16,289 hours, 15,434 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AT 4000`, RUDDER TRIM (NOSE LT) AND AILERON (LWD) RUNAWAY.  R & R TRIM PANEL ASSY IAW AMM 27-12-01.
